# SDR CALA2024040901008

- Difficulty date: March 28, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 76,749 hours, 31,140 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4917011
- Part serial: 49170BA08861
- Condition: Intermittent
- Location: Slats
- Part time: 44,270 hours, 23,635 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT SYS 2 FAULT DISPLAYED ON UPPER ECAM SCREEN. - F -CTL  FOLLOW TSM 27-51-00-810-806-A C/W 27-51-00-810-06A NO FAULTS FOUND. LOOK IN LAST LEG REPORT FOR SLAT FOUND DE POWER INTERRUPT WITH NO T/S DATA REF TSM 27-81-00-810-811A. CLEARS DEFECT. DUE TO HISTORY WITH SFCC 2  ACCOMPLISH TSM 27-51-00-810-814A AND 27-81-00-810-811-A.SFCC-2.  IT IS A CHRONIC UNIT. AMM 27-51-34-400-001.FAULT WAS F/CTL FLAP SYS 2 & F/CTL SLAT SYS 2 22CV.  SOURCE SFCC-1.  NO DATA FROM SFCC-2 IN CRUISE.   PERFORMED TSM: 27-51-00-810-814-A. NO FAULTS FOUND, COULD NOT DUPLICATE ANY FAULTS. REPLACED SFCC-2.   REPLACED COMPUTER BACK TO ORIGINAL INSTALLED IN ACFT. OP CHECKED GOOD. NO FAULTS, NO MESSAGE PRESENT. OPS TEST PERFORMED IAW AMM: 27-51-34.  REPLACED SFCC2 REF AMM 27-51-34-400-001-A. OPS CHECKED GOOD NO FAULTS NO MESSAGES.
